# SDR AALA20100319TUL02

- Difficulty date: March 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 31,694 hours, 13,000 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH DENT ON EMERGENCY EQUIPMENT COMPARTMENT DOOR.  REMOVED AND INSTALLED NEW SKIN PER ESO 60381, EA-COMP-52-009709.
